# SDR AWXA0002235

- Difficulty date: August 1, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RBL,1.5 WL 205 BS 178 BLKHD WEB FWD SIDE BENEATH ANGLE.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER IAW B737-300 SRM 53-10-08 PG 286-291.
